CureZone   Log On   Join
Re: Has anyone suffered acne and then HAIR LOSS B/c of ACCUTANE?
 
DodgerRodger Views: 1,426
Published: 17 years ago
 
This is a reply to # 674,969

Re: Has anyone suffered acne and then HAIR LOSS B/c of ACCUTANE?


I have not noticed any hair loss. During the summer months it seems I 'shed', however. I thought I was losing my hair. It worried me and I had mentioned it to my Mom over the phone. For a holiday, I went back home where she hadn't seen me in a long time. One of the first things out of her mouth was that I wasn't losing my hair.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.328 sec, (1)